# SDR ASAA0954676

- Difficulty date: March 7, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 5,906 hours, 1,744 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1741010201
- Part serial: 005642
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 5,906 hours, 1,744 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS CDU OFFSET LIGHT WAS BRIGHT THEN DIM, WAS DISTRACTING.  PERFORMED FMC OPERATIONAL TEST, TESTS OK.  UNABLE TO DUPLICATE ON GROUND FUNCTIONAL TEST.  VERIFICATION FLIGHT SUCCESSFUL.
